Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Got major fits after withdrawing from Epsolin, supplement. Is this withdrawal effect ?

hi i would like to consult you regarding my friend s case.. he took epsolin tablet for 3 three years and left the medicine 9 months ago without consulting his doctor and was having supplement from last 2 months and 2 days back he got a major fit when he was in the ofc. i want to know is it the effect of the supplement or because he left the medicine without consulting his doctor
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The most likely cause of fits in your friend's case is because he stopped the medicines without consulting the doctor.

Epilepsy is a chronic illness and anti-epileptic drugs are required for a long time in this condition.

Please ask your friend to consult a neurologist, so that the medicines can be re-started.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor